Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Interstitial lung disease, weakness and breathing problem, taken steroids, inhaling Oxygen

I am from New Delhi, India. My wife aged 59 years is suffering from Interstial lung disease (ILD) for last 12 years. Her lungs are working only 65 % and feels too much weekness and lots of breathing problem. Takaing steroids upto 8 mg. Pl .suggest some remedial measures/treatment for my wife. She is inhaling Oxygen at 2 lpm daily for 10-12 hours through Oxygen concentrator .
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
ILD is a progressive disorder which increasingly debilitates the patient. You may have to uncrease the dose of steroids or try oter medicines from the category oif `Disease Modifying Anti Asthma Drugs~. Since these medicines are potentially toxic it has to be done under close supervision of a Pulmonologist. You may also discuss the utility of NIPPV (Non Invasive Positive Pressure Ventilation) with him.Chest physiotherapy and deep breathing exercises by an expert may help to some extent.
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor